# SDR QXEA0200301

- Difficulty date: February 23, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 898 hours, 862 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI - AIRCRAFT RETURNED TO FIELD WHEN SERVICE DOOR CAUTION ILLUMINATED IN FLIGHT.  MAINTENANCE ADJUSTED THE SERVICE DOOR PROXIMITY SENSOR IAW AMM 52-70-06.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
